# SDR RAIA9910026

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- Engine: Garrtt TPE33112UA
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Rt Engine
- Part time: 1,575 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL- RIGHT ENGINE RPM GAUGE INOP.  MAINTENANCE REPLACED TACH GENERATOR ON RIGHT ENGINE.
